MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. LTV PATIENT CIRCUIT W/O PEEP, 22MM, SPU; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC. LTV PATIENT CIRCUIT W/O PEEP, 22MM, SPU; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 29657-001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient circuit w/o peep (positive end-expiratory pressure), 22mm, spu----unable to ventilate patients due to leaks in the system.This has happened on several occasions.

Brand Name
LTV PATIENT CIRCUIT W/O PEEP, 22MM, SPU
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
1100 bird center drive
palm springs CA 92262
MDR Report Key19018498
Report Number19018498
Device Sequence Number18127487
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/11/2024
Report Date (Section F) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number29657-001
Device Catalogue Number29657-001
Device Lot Number0004261360
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/11/2024